# SDR EIAA20090055

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Engine: Ge CF650E2
- Engine time: 7,017 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL 310, NR 4 ENGINE OIL PRESSURE ILLUMINATED.  CHECKED OIL QUANTITY GAUGE IT READ ZERO, AND OIL PRESSURE READ 10 PSI.  SHUTDOWN ENGINE USING IN-FLIGHT FAILURE AN SHUT DOWN CHECKLIST.  WINDMILL FOR 76 MIN, NOTIFY ATC AND DISPATCH, DUMPED FUEL AND RETURNED TO JFK WITHOUT INCIDENT.
